# SDR 2001F00268

- Difficulty date: August 26, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J, Y
- Precautionary procedure: A

## Discrepancy

AT FLT 310, NR 2 ENGINE FAILED.  PROCEEDING FAILURE CREW COULD SMELL OIL SMELL, THEN ENGINE QUIT.  N2 WENT TO ZERO ALSO ZERO OIL PRESSURE.  N1 APPROXIMATELY 22 PERCENT.  A/C DIVERTED TO BKK.  (M)
